MathSciNet Relay Station
MathSciNet bibliographic data
MR544846 (80j:30053) 30E05
Berenstein, Carlos A.; Taylor, B. A. A new look at interpolation theory for entire functions of one variable. Adv. in Math. 33 (1979), no. 2, 109–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement